If you're experiencing diarrhea on the HCG Diet, then you need to read this... While having diarrhea on the HCG Weight Loss Diet is not the most common thing in the world, it does happen. Usually, we find that constipation is what the majority of people have to deal with on this particular diet. None the less, diarrhea does affect some HCG Diet users just the same. But why does this happen at all? In some cases, doctors have been known to prescribe Phentermine to patients using the HCG Weight Loss Diet - It's been said that one of the different side effects of Phentermine is diarrhea. So this may be the problem for some people out there. Of coarse not everyone experiences this side effect. But if you are one of those people who do, you may want to discuss it with your doctor. What if you are not using Phentermine but still experiencing diarrhea on the HCG Diet? Well, if you have diarrhea while using the HCG Hormone, it could also be an indication ...